MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Confusion/ Disorientation (2553)
Date of Event 09/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hypoglycemia with a lowest cgm reading of 60 following a period of hyperglycemia, felt lightheaded and confused/disoriented, and treated the low with two glasses of orange juice per healthcare provider guidance; the patient uses a g7 cgm and expressed confusion regarding pump use and differing instructions, and the cause of the event was unclear.Symptoms included hypoglycemia, confusion/disorientation, and dizziness.Outcomes included an unexpected medical intervention in the form of oral glucose and the event was characterized as a serious injury/illness/impairment.Investigation included communication/interviews and analysis of information provided by the user.Investigation of this case revealed no findings available, with insufficient information for a device problem or component determination.It was concluded, based on previously established findings for similar reports, that the cause was not established.If the device is returned, a physical evaluation will be performed, and a supplemental will be submitted.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50942416
Report Number3019004087-2026-68341
Device Sequence Number13446737
Product Code QFG
UDI-Device Identifier00850050080190
UDI-Public00850050080190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale